MAUDE Adverse Event Report: SMITH & NEPHEW, INC. ANTHOLOGY HIGH OFFSET FEMORAL STEM SIZE 7; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL

SMITH & NEPHEW, INC. ANTHOLOGY HIGH OFFSET FEMORAL STEM SIZE 7; PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Model Number 71356107
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/22/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that right hip revision surgery was performed due to mechanical loosening and fibrous fixation of the stem.

Brand Name
ANTHOLOGY HIGH OFFSET FEMORAL STEM SIZE 7
Common Device Name
PROSTHESIS, HIP, FEMORAL COMPONENT, CEMENTED, METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9382709
Report Number1020279-2019-04173
Device Sequence Number2242611
Product Code JDG
UDI-Device Identifier03596010567895
UDI-Public03596010567895
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2021
Device Model Number71356107
Device Catalogue Number71356107
Device Lot Number11FM17364
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/29/2019
Supplement Date Received by Manufacturer12/16/2020
08/13/2021
Initial Report FDA Received Date11/27/2019
Supplement Report FDA Received Date12/21/2020
08/16/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FEMORAL HEAD, # 71343504, LOT # 11AM15190; FEMORAL HEAD, # 71343504, LOT # 11AM15190
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age47 YR